Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the number of realizations of a Hasse diagram by finite sets


Author: Abraham P. Hillman
Journal: Proc. Amer. Math. Soc. 6 (1955), 542-548
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0074380-6
MathSciNet review: 0074380
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Dedekind, Über Zerlegungen von Zahlen durch ihre grössten gemeinsamen Teiler, Festschrift Techn. Hoch., Braunschweig, 1897, and Gesammelte Werke, vol. 2, pp. 103-148.
  • [2] Th. Skolem, Om konstitutionen av den identiske kalkuls grupper, Third Scand. Math. Congr., 1913, pp. 149-163.
  • [3] -Über gewisse ``Verbände'' oder ``Lattices,'' Avh. Norske Vid. Akad. Oslo (1936) pp. 1-16.
  • [4] Garrett Birkhoff, Lattice theory, American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1961. Revised ed. MR 0123490
  • [5] Randolph Church, Numerical analysis of certain free distributive structures, Duke Math. J. 6 (1940), 732–734. MR 0002842
  • [6] M. Ward, Bull. Amer. Math. Soc. Abstract 52-5-135.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0074380-6
Article copyright: © Copyright 1955 American Mathematical Society